# SDR HEEA979079

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272V
- Make and model: Bell 206B-3
- Aircraft serial: 3621
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin Assy
- Part number: 206031509101
- Condition: Bearing Failed
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAME OUT OF FITTING. REPLACED FITTING WITH SERVICEABLE FITTING.
